Thunderstorm Wind, Lawrence
- When
- June 5, 12:00 PM CST
- Where
- Lawrence County, 3.65 mi N of Divide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.472, -90.159
A few trees were blown down.
An area of low pressure, moving out of Louisiana, combined with an unstable airmass and produced isolated severe storms over portions of southeast Mississippi during the afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
An area of low pressure, moving out of Louisiana, combined with an unstable airmass and produced isolated severe storms over portions of southeast Mississippi during the afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 5, 9:20 AM CST, 2 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1020 AM CDT SAT JUN 5 2010 .UPDATE...BAND OF SHRA/ISOLATED TSRA WORKING NEWD UP THE NATCHEZ TRACE PARKWAY COULD PRODUCE UP TO ONE INCH OF RAINFALL AS IT SPREADS ENE THROUGH THE AFTERNOON HOURS. THE RAINS LIE ALONG A MID LEVEL SHEAR AXIS THAT IS PROGGED TO CONTINUE STRETCHING SW-NE AND SAGGING SEWD ON THE LATEST RUC. EXPECT STRONGEST DESTABILIZATION THIS AFTERNOON OVER S AND E MS HOWEVER OVERALL WARMING TREND ALOFT WAS KEEPING MID LEVEL LAPSE RATES NEAR 5.5C WITH PROGGED SBCAPES THIS AFTERNOON 26-2900J/KG. LOCAL WET MICROBURST CHECKLISTS ONLY IN THE LITTLE TO SLIGHT CATEGORIES AS PWATS HAVE RISEN TO 1.8-2.0 INCHES. BEST RISK FOR A BRIEF SEVERE STORM WITH A GUST TO 60MPH WOULD BE SE OF A BROOKHAVEN TO MACON LINE OTHERWISE HEAVY RAINS AND LIGHTNING STRIKES WILL BE PRIMARY HAZARDS THROUGH EARLY EVENING. HAVE BOOSTED POPS ALONG AND S OF I-20 BY 15-20 PERCENT AS QPFS HAVE BECOME MORE CERTAIN FOR THESE LOCATIONS. ALSO LOWERED MAX TEMPS FROM THE JACKSON METRO AREA SWWD WHERE STEADIEST RAINS HAVE BEEN FALLING DURING THE MORNING. NO OTHER BIG CHANGES TO FORECAST PACKAGE FOR NOW AND UPDATES SHOULD BE AVAILABLE./40/ && .AVIATION...MVFR CONDITIONS OCCURING ACROSS THE AREA AS MORNING LOW CLOUDS CONTINUE TO HANG ON. IN ADDITION...A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING TO THE NORTHEAST FROM KHEZ TO KJAN. THIS SHOULD AFFECT KJAN MOST IMMEDIATELY AND EVENTUALLY KHBG AND POSSIBLY KMEI THROUGH THE DAY. ACTIVITY FURTHER NORTH MAY BE A BIT MORE SPOTTY SO WILL LEAVE SHOWERS AND VCTS IN FOR OTHER SITES. LOOK FOR MORNING CLOUDS TO LIFT DURING THE LATE MORNING AND AFTERNOON. WITH ANY THUNDERSTORM...MVFR TO IFR CONDITIONS COULD OCCUR AND LOWER CEILINGS AND VIS. OUTSIDE OF SHOWERS AND STORMS...SOUTH TO SOUTHWEST WINDS OF 5 TO 10 KT ARE EXPECTED TODAY AND WILL DECREASE BELOW 5 KT TONIGHT. MVFR TO IFR CONDITIONS DUE TO AREAS OF LOW CLOUDS AND PATCHY FOG ARE EXPECTED TO OCCUR SOUTH OF INTERSTATE 20 THROUGH AROUND 05/1600 UTC AND AGAIN BETWEEN 06/0800 UTC AND 06/1400 UTC. /28/ && PREV DISCUSSION...SHORT TERM(TODAY THROUGH SUNDAY NIGHT)... RECENT WATER VAPOR IMAGERY DEPICTS DEEP-LAYER LOW PRESSURE CONTINUING TO SPIN OVER LOUISIANA. THIS FEATURE IS FORECAST TO BECOME SHEARED OUT FROM NORTHEAST TO SOUTHWEST ACROSS THE CWA TODAY WHILE LOSING ITS LOW-LEVEL REFLECTION. WEAK FORCING IN ASSOCIATION WITH THE LOW WILL CONTRIBUTE TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. PRECIP CHANCES TODAY WERE INCREASED ABOVE MAV GUIDANCE PER SREF AND LOCAL HIGH-RESOLUTION WRF GUIDANCE... PARTICULARLY ACROSS SWRN AREAS WHICH WILL BE IN CLOSER PROXIMITY TO THE MID/UPPER-LEVEL LOW. A LARGE AREA OF LOW-LEVEL MOISTURE ACCOMPANYING THE LOW WILL MAINTAIN ABUNDANT CLOUD COVERAGE ACROSS THE REGION THIS MORNING. THIS WILL LIMIT THE DEGREE OF INSOLATION AND THUS DESTABILIZATION TODAY. HOWEVER...SURFACE DEWPOINTS IN THE UPPER 60S AND LOWER 70S COMBINED WITH HIGH TEMPERATURES FROM THE MID 80S TO NEAR 90 WILL SUPPORT A WEAKLY TO MODERATELY UNSTABLE AIRMASS THIS AFTERNOON. WEAK MID/UPPER-LEVEL ASCENT ASSOCIATED WITH THE AFOREMENTIONED LOW WILL PROVIDE SOME ADDITIONAL SUPPORT FOR CONVECTION. ADDITIONALLY... NORTH-NORTHEASTERLY H5 FLOW AT 10 TO 20 KT WITHIN THE NORTHWESTERN SEMICIRCLE OF THE CYCLONIC CIRCULATION AROUND THE LOW WILL OVERSPREAD WESTERN AREAS THIS AFTERNOON. THIS WILL CAUSE DEEP-LAYER SHEAR TO GRADUALLY INCREASE...WHICH COULD SUPPORT SOME CONVECTIVE ORGANIZATION. SREF SUGGESTS HIGH CONFIDENCE THAT DCAPE VALUES WILL RANGE FROM 750 TO 1000 J/KG ACROSS A LARGE PORTION OF THE REGION TODAY GIVEN THE PRESENCE OF SOME MID-LEVEL DRY AIR. THIS WILL SUPPORT THE POTENTIAL FOR WET MICROBURSTS...ESPECIALLY WITH MEAN SOUTHWESTERLY H85-H7 FLOW OF 20 TO 30 KT. THUS...ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY PRIMARILY BETWEEN NOON AND 6 PM...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH. THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTHWEST OF A LINE FROM GREENVILLE TO MERIDIAN...WHERE MID/UPPER-LEVEL SUPPORT FROM THE LOW WILL BE STRONGEST. ADDITIONALLY...WITH PWAT VALUES OF 1.6 TO 1.9 INCHES...STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL THIS AFTERNOON. FLASH FLOODING COULD BECOME A CONCERN WHERE STORMS REPETITIVELY MOVE OVER THE SAME LOCATIONS. HOWEVER...ABSENCE OF MORE CONCENTRATED FORCING MECHANISMS OR GREATER CONVECTIVE COVERAGE PRECLUDES THE NEED FOR A FLASH FLOOD WATCH AT THIS TIME. BY SUNDAY MORNING...THE LOW WILL HAVE TRANSITIONED TO AN OPEN WAVE BEFORE BECOMING ABSORBED BY AN AMPLIFYING LONGWAVE TROUGH OVER THE NORTHEAST CONUS. MEANWHILE...A MID/UPPER-LEVEL RIDGE AXIS WILL EXTEND EASTWARD TOWARD THE ARKLAMISS REGION. A SURFACE COLD FRONT ASSOCIATED WITH THE NORTHEAST CONUS TROUGH IS EXPECTED TO MOVE SOUTHWARD ACROSS THE ARKLAMISS REGION SUNDAY AFTERNOON INTO SUNDAY NIGHT WHILE BECOMING INCREASINGLY SHALLOW. THE FRONT IS EXPECTED TO REACH THE INTERSTATE 20 CORRIDOR EARLY SUNDAY EVENING BEFORE BECOMING STATIONARY OVER THE SOUTHERN CWA SUNDAY NIGHT. GIVEN AMPLE SURFACE CONVERGENCE ALONG THE FRONT...LITTLE CAPPING...AND COPIOUS AMOUNTS OF PREFRONTAL MOISTURE ACROSS THE CWA...SCATTERED SHOWERS AND STORMS ARE EXPECTED ACROSS THE CWA ON SUNDAY...WITH THE GREATEST COVERAGE ALONG THE FRONT. AS SUCH...PRECIP CHANCES WERE RAISED ABOVE MAV GUIDANCE FOR SUNDAY...AS SUPPORTED BY RECENT SREF OUTPUT. DRIER AIR IN THE WAKE OF THE FRONT WILL REDUCE PRECIP CHANCES FOR SUNDAY NIGHT. AS FOR THE POTENTIAL FOR STRONG TO SEVERE STORMS ON SUNDAY...STRONG HEATING AHEAD OF THE FRONT WILL YIELD HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S ACROSS THE CWA...WHICH WILL CONTRIBUTE TO STEEP LOW-LEVEL LAPSE RATES. ADDITIONALLY...AFTERNOON DEWPOINTS IN THE LOWER TO MIDDLE 70S WILL SUPPORT SBCAPE VALUES OF 2500-3500 J/KG... WHICH WILL PROMOTE ROBUST CONVECTIVE UPDRAFTS. THE STEEP LOW LEVEL LAPSE RATES ARE EXPECTED TO RESULT IN DCAPE VALUES OF 800-1300 J/KG...WHICH WILL SUPPORT THE POTENTIAL FOR WET MICROBURSTS. ALSO...THE MID-LEVEL HEIGHT GRADIENT ACROSS THE EASTERN PERIPHERY OF THE AFOREMENTIONED RIDGE WILL SUPPORT NORTHERLY H5 FLOW AT 15 TO 20 KT. THE ASSOCIATED DEEP-LAYER SHEAR COULD YIELD SOME ORGANIZED CONVECTION INCLUDING MULTICELL CLUSTERS ALONG THE FRONT. THESE COULD PRODUCE DAMAGING WINDS FROM ANY WET MICROBURSTS. ALSO...WITH PWAT VALUES OF 1.8 TO 2.0 INCHES...WHICH WILL BE AROUND 140 PERCENT OF NORMAL VALUES...LOCALLY HEAVY RAINFALL IS EXPECTED WITH ANY CONVECTION. GIVEN THE ABSENCE OF MID/UPPER-LEVEL ASCENT... COVERAGE OF CONVECTION FOR SUNDAY IS UNCERTAIN...AND MENTION OF STRONG TO SEVERE STORMS AND HEAVY RAINFALL FOR SUNDAY IS BEING WITHHELD FROM THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. /COHEN/ LONG TERM....MONDAY THROUGH SATURDAY...HIGH PRESSURE WILL DOMINATE THE AREA FOR MUCH OF THE EXTENDED. RAIN CHANCES WILL REMAIN SMALL THROUGHOUT. PLENTY OF MOISTURE AND LINGERING SURFACE BOUNDARIES WILL LEAD TO ISOLATED TO SCATTERED SHOWERS A FEW DAYS NEXT WEEK. THERE ARE SEVERAL SOLUTIONS...WITH THE SREF BEING THE DRIEST AND THE GFS BEING THE WETTEST. TRIED TO COMPROMISE...ESPECIALLY BY THE END OF THE FORECAST PERIOD. OVERALL...LEANED MORE TOWARD THE GFS. BY MONDAY THE CANADIAN HIGH SINKING SOUTH INTO THE MID SOUTH WILL GET SWEPT EAST BY A LOW PRESSURE SYSTEM. DRIER AIR WILL MOVE INTO THE EASTERN ZONES...AS THE BOUNDARY GETS PUSHED OUT OF THE CWA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE SOUTHERN ZONES...MAINLY ALONG THE HIGHWAY 84 CORRIDOR. HOWEVER...ISOLATED ACTIVITY MAY OCCUR AS FAR NORTH AS I-20 MONDAY AFTERNOON. PW VALUES FALL BRIEFLY...BUT WARM AIR/MOISTURE ADVECTION QUICKLY BRING MOISTURE BACK. A WEAK TROUGH AXIS SETS UP OVER THE AREA TUESDAY...SERVING AS THE FOCUS FOR CONVECTION TUESDAY AFTERNOON/EVENING. THE AXIS SEEMS TO SET UP ALONG THE NATCHEZ TRACE...BUT WASH OUT BY WEDNESDAY. HIGH PRESSURE KEEPS THE AREA GENERALLY DRY FOR THE REMAINDER OF THE WEEK. OLD BOUNDARIES...PLENTY OF MOISTURE/WARM AIR ADVECTION LEADING TO 2 INCH PW VALUES. LOOKING FOR MOSTLY WARM ADVECTION TYPE SHOWERS AND THUNDERSTORMS. A WEAK UPPER LEVEL WAVE MAY PASS THROUGH THE AREA THURSDAY...WHILE A COLD FRONT APPROACHES FROM THE NORTH. THE BOUNDARY DOES NOT APPEAR TO DO MUCH. KEPT POPS LOW FROM WED-SAT. RAISED HIGHS NEARLY EVERY DAY. LOOKS LIKE THE NORTHWEST ZONES WILL APPROACH 100 A FEW DAYS...WITH VALUES AROUND 97/98 AND MID 90S EVERYWHERE ELSE. HOT MUGGY CONDITIONS ARE LIKELY WITH DEWPOINTS IN THE LOWER 70S. EXPECTING HEAVY RAIN WITH ANY STORMS. WILL LEAVE THE HWO CLEAR FOR THE EXTENDED. WILL PROBABLY SEE A FEW STRONG STORMS THROUGH THE WEEK...BUT NOTHING ORGANIZED IS LIKELY AT THIS POINT./07/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 72 93 69 / 68 14 34 19 MERIDIAN 89 71 93 67 / 40 20 36 22 VICKSBURG 84 72 93 68 / 68 14 34 18 HATTIESBURG 89 73 94 74 / 52 22 41 21 NATCHEZ 83 73 92 72 / 71 20 37 20 GREENVILLE 87 72 93 68 / 39 10 34 15 GREENWOOD 87 72 93 68 / 38 12 34 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 514 AM CDT SAT JUN 5 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 514 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EARLY EVENING...AND WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. AN ISOLATED SEVERE THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE...ESPECIALLY SOUTHWEST OF A LINE FROM GREENVILLE TO MERIDIAN. THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE BETWEEN NOON AND 6 PM. THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL...WITH 2 TO 3 INCHES OF RAIN FALLING IN SHORT PERIODS OF TIME WITH SOME STORMS. FLASH FLOODING COULD BECOME A CONCERN IF STORMS REPETITIVELY MOVE OVER THE SAME LOCATIONS... ESPECIALLY ACROSS PORTIONS OF SOUTHERN MISSISSIPPI AND NORTHEAST LOUISIANA WHERE LOCALLY HEAVY RAINFALL HAS OCCURRED DURING THE PAST FEW DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 933 AM CDT SAT JUN 5 2010 MSZ043-048-054-051510- HINDS MS-MADISON MS-COPIAH MS- 933 AM CDT SAT JUN 5 2010 ...LINE OF THUNDERSTORMS MOVING INTO THE JACKSON AREA... A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH WAS LOCATED FROM 4 MILES EAST OF NEWMAN TO 3 MILES SOUTH OF DENTVILLE AT 931 AM CDT...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WILL MOVE THROUGH THIS AREA THROUGH OUT THE DAY. LIGHTNING STRIKES AS WELL AS ABOUT ONE HALF OF AN INCH OF RAIN WILL BE POSSIBLE WITH THESE STORMS. PEOPLE IN NORTH CENTRAL COPIAH...EXTREME SOUTHWESTERN MADISON AND HINDS COUNTIES SHOULD MONITOR THESE STORMS. JC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1151 AM CDT SAT JUN 5 2010 MSZ064-065-072-073-051730- COVINGTON MS-LAMAR MS-MARION MS-JEFFERSON DAVIS MS- 1151 AM CDT SAT JUN 5 2010 ...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST MARION COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS TO 40 MPH WAS LOCATED 4 MILES NORTH OF COLUMBIA AT 1151 AM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN JEFFERSON DAVIS...NORTHERN MARION... NORTHWESTERN LAMAR AND SOUTHWESTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1239 PM CDT SAT JUN 5 2010 MSZ056-057-065-066-072-073-051810- COVINGTON MS-JONES MS-SMITH MS-JASPER MS-LAMAR MS-MARION MS- 1239 PM CDT SAT JUN 5 2010 ...BROKEN LINE OF THUNDERSTORMS MOVING THROUGH SOUTHEAST MISSISSIPPI... A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM SOUTHWEST TO NORTHEAST ACROSS SOUTHEAST MISSISSIPPI IS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS. THE LEADING STORM IN THIS LINE WAS LOCATED 4 MILES NORTHWEST OF MOSS AT 1238 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN MARION...LAMAR...SOUTHERN JASPER... SOUTHEASTERN SMITH...WESTERN JONES AND EASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. JC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1259 PM CDT SAT JUN 5 2010 MSZ062>064-072-051840- MARION MS-LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS- 1259 PM CDT SAT JUN 5 2010 ...CLUSTER OF STRONG STORMS MOVING INTO LAWRENCE COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF JAYESS AT 1259 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS...LAWRENCE...EASTERN LINCOLN AND NORTHWESTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
The Jackson/Brandon,MS radar (KDGX), 91 km away, was scanning. The volume nearest the first event began at 18:00 UTC.
4 thunderstorm wind. Local standard time, as filed.
A few trees were blown down.
Numerous trees were blown down and some roof damage was reported in the Sharon Community.
A few trees were blown down in West Hattiesburg.
Several trees were blown down in Hattiesburg.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2010Every state in 2010This day in weather historyWarnings in Mississippi, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245061, 237817, 237835, 237828.